aequationes mathematicae

, Volume 18, Issue 1–2, pp 289–295 | Cite as

Solutions of a system of functional equations in some class functions

  • Stefan Czerwik
Research Papers

AMS (1970) subject classification

Primary 39A15 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Adamczyk, H.,On a certain system of Junctional equations in the unlimited region. (In Polish). Zeszyty Nauk. Politch. Warszawsk. Mat.12 (1968), 115–125.MathSciNetGoogle Scholar
  2. [2]
    Bajragtarević, M.,Sur une équation fonctionelle. Glasnik Mat. Fiz. i Astr.12 (1957), 201–205.Google Scholar
  3. [3]
    Czerwik, S.,On the unbounded and continuous solutions o[ a system of functional equations. Prace Nauk. U. S1. Prace Matem.6 (1975), 63–66.Google Scholar
  4. [4]
    Majcher, G.,On some functional equations. Ann. Polon. Math.16 (1964), 35–44.MATHMathSciNetGoogle Scholar
  5. [5]
    Matkowski, J.,Some inequalities and a generalization of Banach's principle. Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. Vol. XXI,4 (1973), 323–324.MathSciNetGoogle Scholar
  6. [6]
    Presic, S. B.,Sur l'équation fonctionelle f(x) =H(x, f(x),f(q 1 x, …f(q n x)). Univ. Beograd. Publ. Elektrotechn. Fak. Ser. Mat. Fiz.118 (1963), 17–20.MathSciNetGoogle Scholar

Copyright information

© Birkhäuser-Verlag 1978

Authors and Affiliations

  • Stefan Czerwik
    • 1
  1. 1.Department of MathematicsSilesian UniversityKatowicePoland

Personalised recommendations